ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

On a new application of power increasing sequences; pp. 205–209

Full article in PDF format | doi: 10.3176/proc.2008.4.01

Author
Hüseyin Bor

Abstract
A general theorem dealing with ‌‌ C, α, β k  summability factors has been proved under weaker conditions.
References

1. Aljancic, S. and Arandelovic, D. O-regularly varying functions. Publ. Inst. Math., 1977, 22, 5–22.

2. Bor, H. and Srivastava, H. M. Almost increasing sequences and their applications. Int. J. Pure Appl. Math., 2002, 3, 29–35.

3. Borwein, D. Theorems on some methods of summability. Quart. J. Math., Oxford, 1958, Ser. 9, 310–316.

4. Bosanquet, L. S. A mean value theorem. J. London Math. Soc., 1941, 16, 146–148.
doi:10.1112/jlms/s1-16.3.146

5. Das, G. A Tauberian theorem for absolute summability. Proc. Camb. Phil. Soc., 1970, 67, 321–326.
doi:10.1017/S0305004100045606

6. Flett, T. M. On an extension of absolute summability and some theorems of Littlewood and Paley. Proc. London Math. Soc., 1957, 7, 113–141.
doi:10.1112/plms/s3-7.1.113

7. Leindler, L. A new application of quasi power increasing sequences. Publ. Math. (Debrecen), 2001, 58, 791–796.

8. Pati, T. The summability factors of infinite series. Duke Math. J., 1954, 21, 271–284.
doi:10.1215/S0012-7094-54-02127-4


Back to Issue